# SDR WX0A2014102672228

- Difficulty date: October 21, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 53,379 hours, 41,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E LIGHTS AT ROW 34 INOPERATIVE.  R & R BATTERIES IN BATTERY PACK AT ROW 34 IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
